Alert archive / Illinois / River Flood Warnings in 2016

River Flood Warning 14, NWS Lincoln, IL

May 12, 2016Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at May 12, 2016, 2:22 PM CDT for Clay County, Richland County, Illinois. It took effect at May 12, 2016, 7:45 PM CDT. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
May 12, 2016, 2:22 PM CDT (19:22 UTC)
In effect from
May 12, 2016, 7:45 PM CDT
Expired
May 15, 2016, 8:00 AM CDT
In force
60 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.58 ft at May 13, 2016, 7:00 AM CDT.

actionminormoderate10152005/1205/1305/1405/1505/16
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

780 
WGUS43 KILX 121922
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
222 PM CDT THU MAY 12 2016

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties


The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-130922-
/O.NEW.KILX.FL.W.0014.160513T0045Z-160515T1300Z/
/CLAI2.1.ER.160513T0045Z.160514T0000Z.160515T0700Z.NO/
222 PM CDT THU MAY 12 2016

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River near Clay City.
* From this evening until Sunday morning.
* At  145 PM Thursday the stage was 17.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 19.0 feet by tomorrow evening.The river will fall 
  below flood stage by early Sunday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  17.1 Thu 2 PM    18.9   18.9   17.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
5 follow-up statements
604 
WGUS83 KILX 130206
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
906 PM CDT THU MAY 12 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-131606-
/O.EXT.KILX.FL.W.0014.000000T0000Z-160515T1536Z/
/CLAI2.1.ER.160513T0000Z.160514T0000Z.160515T0936Z.NO/
906 PM CDT THU MAY 12 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Sunday morning.
* At 845 PM Thursday the stage was 18.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by 
  early Saturday morning. The river will fall below flood stage early
  Sunday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  18.2 Thu 9 PM    18.7   18.9   17.8


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Smith
480 
WGUS83 KILX 131415
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
915 AM CDT FRI MAY 13 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-140415-
/O.EXT.KILX.FL.W.0014.000000T0000Z-160515T1647Z/
/CLAI2.1.ER.160513T0000Z.160514T0600Z.160515T1047Z.NO/
915 AM CDT FRI MAY 13 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Sunday morning.
* At  845 AM Friday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.9 feet by 
  tomorrow morning. The river will fall below flood stage early 
  Sunday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  18.6 Fri 9 AM    18.9   17.9   14.8


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
621 
WGUS83 KILX 140143
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
843 PM CDT FRI MAY 13 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-141543-
/O.EXT.KILX.FL.W.0014.000000T0000Z-160515T1200Z/
/CLAI2.1.ER.160513T0000Z.160513T1415Z.160515T0600Z.NO/
843 PM CDT FRI MAY 13 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Sunday morning.
* At  745 PM Friday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Sunday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  18.4 Fri 8 PM    18.4   17.5   14.3


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
968 
WGUS83 KILX 141536
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1036 AM CDT SAT MAY 14 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-150000-
/O.EXT.KILX.FL.W.0014.000000T0000Z-160515T0000Z/
/CLAI2.1.ER.160513T0000Z.160513T1415Z.160514T1800Z.NO/
1036 AM CDT SAT MAY 14 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until this evening.
* At  945 AM Saturday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  18.1 Sat 10 AM   16.4   13.5   11.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
879 
WGUS83 KILX 141805
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
105 PM CDT SAT MAY 14 2016

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-141835-
/O.CAN.KILX.FL.W.0014.000000T0000Z-160515T0000Z/
/CLAI2.1.ER.160513T0000Z.160513T1415Z.160514T1630Z.NO/
105 PM CDT SAT MAY 14 2016

The Flood Warning is cancelled for
  The Little Wabash River near Clay City.
* At 1245 PM Saturday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 1130 AM Saturday.
* Forecast...The river will continue to fall to 16.4 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  17.9 Sat 1 PM    16.4   13.5   11.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 12, 1:01 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 12, 1:01 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
101 PM CDT THU MAY 12 2016

.UPDATE...
Issued at 1111 AM CDT Thu May 12 2016

Cold front is slowly advancing through the region this morning.
A small wave is riding up the front from the SW and pushing
another round of some showers and thunderstorms up through
southeastern Illinois. This will keep some pops in through the
afternoon just behind the boundary, mainly in a line from
Shelbyville to Danville. Mostly cloudy skies will also keep the
temperatures down overall today. Minor updates already out.

&&

.SHORT TERM...(Today)
ISSUED AT 332 AM CDT Thu May 12 2016

A cold front is making slow progress across central Illinois early
this morning, and is currently in the vicinity of the I-55 corridor.
Most of the remaining showers/storms are well east of the front
locally, generally east of I-57 and/or south of I-70. The front is
expected to exit forecast area to the east by early afternoon.
However, enough destabilization may occur along/east of I-57 for
some storms to refire into the afternoon hours. This redevelopment
will also be aided by an upper-level wave tracking along the frontal
boundary. Otherwise, it will be cooler and less humid today behind
the front, with most locations topping out in the lower 70s.

.LONG TERM...(Tonight through Wednesday)
ISSUED AT 332 AM CDT Thu May 12 2016

Fair skies expected tonight across central and southeast IL as upper
level trof axis shifts east of IL by overnight, and 1022 mb surface
high pressure drifts east across OK/AR and southern MO and toward
mid MS river valley by sunrise Friday. Cooler lows tonight in the
upper 40s and lower 50s which area pretty close to normal for mid
May.

Friday starts are dry in the morning with a fair amount of sunshine.
Then clouds quickly increase from the nw during Friday afternoon
with increasing chances of showers and thunderstorms from I-72 north
by late Fri afternoon with best chances over IL river valley.
Showers likely Friday evening with scattered thunderstorms, then
diminishing from nw to se during overnight Friday night as a
northern stream system tracks ESE into the southern Great Lakes
Friday night and pulls a cold front se across central IL. SPC has a
slight risk of severe storms (15% risk of large hail and damaging
winds) Friday afternoon/early Friday evening until sunset west of
highway 51 with marginal risk of severe as far east as I-57 by late
Friday afternoon. Moisture is somewhat limited by have steepening
lapse rates and stronger bulk shear to 35-45 kts. Highs Fri in the
upper 60s and lower 70s, just a bit cooler than today's expected
highs.

Much cooler air filters in on breezy nw winds behind the cold front
on Saturday. Despite a fair amount of sunshine Saturday, highs only
expected to be in the mid to upper 50s, well below normal highs in
the low to mid 70s. Lows Friday night range from lower 40s over IL
river valley, to upper 40s in southeast IL. Canadian high pressure
settles southeast across MO by dawn Sunday and brings a chilly night
Sat night with lows in the upper 30s and lower 40s. Still appears
that any patchy frost late Sat night would be north of I-88 closer
to the WI border. Mostly sunny skies expected Sunday with highs in
the lower 60s. Another cool night Sunday night with lows in the low
to mid 40s.

Unsettled weather pattern returns to IL Monday-Thursday as IL gets
into a sw upper level flow and have disturbances tracking northeast
into the Ohio river valley. Chances of showers and possible
thunderstorms starts to arrive Monday especially sw areas Monday
afternoon. Better chances of showers and thunderstorms to arrive
Monday night and Tuesday and have increase pops to likely category.
Temps to slowly modify from middle 60s highs on Monday to upper
60s/lower 70s Wed/Thu which are still a bit cooler than normal for
mid May.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1252 PM CDT Thu May 12 2016

Not a lot of changes to the forecast this afternoon. Some CU
filling in behind the cloud deck just behind the frontal boundary.
Have added in a VFR cig for PIA and SPI in a tempo for the
afternoon. Some light rain/vis reductions possible with the weak
returns for DEC and CMI for the next couple hours. But overall,
expecting clearing to VFR after sunset.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

UPDATE...HJS
SHORT TERM...BAK
LONG TERM...07
AVIATION...HJS
Hazardous weather outlook, May 12, 11:34 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1134 AM CDT THU MAY 12 2016

ILZ027>031-036>038-040>043-047>053-131100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
1134 AM CDT THU MAY 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A DISTURBANCE WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA
FRIDAY AFTERNOON & EVENING. A FEW OF THESE STORMS MAY BE SEVERE.

PERIODIC THUNDERSTORM CHANCES RETURN MONDAY INTO WEDNESDAY AS A
SERIES OF DISTURBANCES MOVE THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-131100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
1134 AM CDT THU MAY 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE TODAY. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A DISTURBANCE WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA
FRIDAY AFTERNOON & EVENING. A FEW OF THESE STORMS MAY BE STRONG.

PERIODIC THUNDERSTORM CHANCES RETURN MONDAY INTO WEDNESDAY AS A
SERIES OF DISTURBANCES MOVE THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

In the hours before

Local storm report, May 12, 9:58 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
958 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
05/12/2016  M1.45 INCH       CRAWFORD           IL   CO-OP OBSERVER

&&

JRP
Local storm report, May 12, 9:59 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
959 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       2 WSW LAWRENCEVILLE     38.72N 87.72W
05/12/2016  M1.25 INCH       LAWRENCE           IL   CO-OP OBSERVER

&&

JRP
Local storm report, May 12, 10:51 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1051 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HEAVY RAIN       2 SW LATHAM             39.95N 89.19W
05/12/2016  M1.46 INCH       LOGAN              IL   MESONET

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
05/12/2016  M1.41 INCH       LOGAN              IL   CO-OP OBSERVER

0630 AM     HEAVY RAIN       3 W ROBINSON            39.01N 87.80W
05/12/2016  M1.30 INCH       CRAWFORD           IL   MESONET

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
05/12/2016  M1.45 INCH       CRAWFORD           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
05/12/2016  M1.19 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       YATES CITY              40.78N 90.01W
05/12/2016  M1.14 INCH       KNOX               IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       2 WSW LAWRENCEVILLE     38.72N 87.72W
05/12/2016  M1.25 INCH       LAWRENCE           IL   CO-OP OBSERVER

&&

JRP
Local storm report, May 12, 12:10 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1210 PM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             1 NW STE. MARIE         38.94N 88.04W
05/11/2016  E0.88 INCH       JASPER             IL   MESONET

            SWOP REPORT. TIME ESTIMATED.

&&

GEELHART
Local storm report, May 12, 12:15 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1215 PM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     HEAVY RAIN       4 SSE EDGAR             39.70N 87.67W
05/12/2016  M1.33 INCH       EDGAR              IL   AWOS

            AWOS STATION EDGAR COUNTY AP /PRG/

0900 AM     HEAVY RAIN       HINDSBORO               39.69N 88.14W
05/12/2016  M1.30 INCH       DOUGLAS            IL   MESONET

            MESONET STATION HINDSBORO /E2893/

0700 AM     HEAVY RAIN       3 W ALTA                40.82N 89.68W
05/12/2016  M1.28 INCH       PEORIA             IL   COCORAHS

            COCORAHS STATION 2 W ALTA /IL-PR-9/

0700 AM     HEAVY RAIN       4 W EFFINGHAM           39.12N 88.62W
05/12/2016  M1.19 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION 3 SW EFFINGHAM
            /EFHI2/

0753 PM     HEAVY RAIN       4 SE PINKSTAFF          38.76N 87.61W
05/11/2016  M1.11 INCH       LAWRENCE           IL   ASOS

            ASOS STATION LAWRENCEVILLE-VINCENNES INTL AP
            /LWV/

0600 AM     HEAVY RAIN       3 SSW FANCY PRAIRIE     39.94N 89.62W
05/12/2016  M1.06 INCH       SANGAMON           IL   COCORAHS

            COCORAHS STATION 2 SSW FANCY PRAIRIE
            /IL-SG-44/

0600 AM     HEAVY RAIN       3 SE MANSFIELD          40.17N 88.47W
05/12/2016  M1.03 INCH       PIATT              IL   COCORAHS

            COCORAHS STATION 3 SE MANSFIELD /IL-PT-15/

&&

NWS LINCOLN IL
IRIS SYSTEM
Local storm report, May 12, 12:17 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1217 PM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 NE CORNLAND           39.96N 89.36W
05/12/2016  M1.06 INCH       LOGAN              IL   MESONET

            SWOP REPORT

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:37 PM CDTSpecial Weather StatementILXPeoria38 min
May 11, 7:47 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford58 min
May 11, 8:28 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler47 min

Nearby

River Flood Warnings in Illinois, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.